# SDR SWAA2021081323580

- Difficulty date: October 15, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB L/E PANEL HAS A CRACK AT RIB APPROX 35' FROM I/B SIDE. / REMOVED AND REPLACED RIB AT HORIZONTAL STAB L/E PANEL APPROX 35' FROM I/B SIDE AS PER B737 SRM 51-40-02-0G-0_AND DWG 186A1304.
